On paraquaternionic submersions of tangent bundle of order two

  • Hichem El Hendi
  • Belarbi Lakehal Université de Mostaganem Algérie

Abstract

In this paper we will show mainly that the canonical projection of the tangent bundle of order two,endowed with the diagonal metric,of an almost paraquaternionic Hermitian manifolds is a paraquaternionic submersion and we obtain necessarily and sufficient conditions for the total space of this projection to be paraquaternionic K\"{a}hler or locally hyper para-K\"{a}hler manifold.

Published
Aug 27, 2018
How to Cite
EL HENDI, Hichem; LAKEHAL, Belarbi. On paraquaternionic submersions of tangent bundle of order two. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 653-664, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1400>. Date accessed: 22 sep. 2018.